# SDR 08FDEA01543

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LT INBOARD FLAP DURING ACCOMPLISHMENT OF SB A300-57-6100 SOME HOLES OVERSIZED.  REPAIR PERFORMED BY VERIFICATION OF OVERSIZED HOLES IAW RAS/FOK/040/2008 ISS A, APPROVED BY EA 6-5752-115278.
